MathSciNet Relay Station
MathSciNet bibliographic data
MR1798746 60E07 (60E10 60G40 60J65)
Donati-Martin, C.; Ghomrasni, R.; Yor, M. Affine random equations and the stable $(\frac12)$ distribution. Studia Sci. Math. Hungar. 36 (2000), no. 3-4, 387–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement